Getting Sick After Taking Supplements

  1. New Member
    Cdman28's Avatar
    Stats
    5'8"  148 lbs.
    Join Date
    Jul 2008
    Posts
    1
    Rep Power
    77
    Level
    1
    Lv. Percent
    15%

    Getting Sick After Taking Supplements


    Hi, My name is Mitch and recently I began bodybuilding again after an 8-year hiatus. I had several orthopedic surgeries that required me to take a lot of time off. Now I am pretty much healed so I am beginning to train again.

    At the beginning of this journey I purchased supplements to take, with hopes they will enable me to keep pace with my goals of getting bigger and stronger. I started taking:

    MRI- PRO-NOS MULT FRACTIONEDWHEY ISOLATE COMPLEX
    Mixed in a blender with milk as breakfast.

    NXLABS - ANAVOL HARDCORE
    3 tabs upon awakening

    MUSCLETECH HYDROXYCUT HARDCORE
    3 tabs upon awakening

    TWINLABS DAILY 2 PACK
    2 tabs upon awakening

    FISH OIL CAPSULES (needed for high triglycerides)
    2 tabs upon awakening

    The tablets are consumed fine. I usually take them with Gatorade 8 ounces. I then drink the WHEY ISOLATE (12 ounces 1 scoop) about 20 minutes after taking the supplements.

    Heres where it gets weird.

    Either half way through the WHEY ISOLATE or right after I drink it, I get this sensation of nausea, and then promptly throw up 2 or 3 times. I am throwing up the WHEY ISOLATE obviously because I just consumed it, but sometimes its apparent that I am throwing up the supplements as well.

    This has happened 8 times in the last 2 weeks and its destroying my motivation as well as burning me out before the day even begins.

    I am writing because I was hoping perhaps you might see a conflict in the products that I am taking and fill me in. I would sincerely appreciate any feedback. Please email me at christmasdepot@yahoo.com. You may also contact me by fax at 800.869.4982. Thank you for your time.

    -Mitch Minchello

  2. New Member
    omicron79's Avatar
    Stats
    5'8"  160 lbs.
    Join Date
    Jun 2008
    Posts
    6
    Rep Power
    81
    Level
    2
    Lv. Percent
    35.83%

    well it might be simple... in my opionion i hate swolling pills and 10 pills is alot to swollow. You might want to drink water with those supps. because for some odd reason it might not be reacting well with supplements in your stomach. Just take an extreme case and say you drink supps with sprite... its not going to be good for your supps. but im not a doctor and i really dont know. I think it might be the hydroxy cut, not a big fan of muscletech but i believe fat burners have a thermogenic which can screw with your stomach and end up taking ****s all the time. Your throwing up the whey because its 20oz of fluid on top of the fluid you took for the supplements. What i do is i use protein shake as a meal itself with peanut butter and wheat bread. Easier on the stomach and it replaces a small meal.
    Your body may be healed but remember your only getting back into it, supplements aren't going to get your body back to where it was, its time and your dedication and eventually you can utilize all those supps.
  3. New Member
    omicron79's Avatar
    Stats
    5'8"  160 lbs.
    Join Date
    Jun 2008
    Posts
    6
    Rep Power
    81
    Level
    2
    Lv. Percent
    35.83%

    Take your time whether to bulk or cut because your going to get those results to motivate yourself quicker which will get you into the gym with ease
    •   
       

  4. Elite Member
    TexasLifter89's Avatar
    Stats
    5'8"  190 lbs.
    Join Date
    Feb 2008
    Posts
    8,237
    Rep Power
    38248
    Level
    62
    Lv. Percent
    8.41%
    Achievements Activity AuthorityActivity ProPosting ProPosting Authority

    you want 8 oz of water per pill. hmm...possibly allergies?
    - Join Me: Tex89 M-Sten RX Log... Dicing that iron -
    http://anabolicminds.com/forum/cycle-info/222790-tex89s-msten-rx.html
  5. New Member
    HarryManback's Avatar
    Stats
    5'10"  175 lbs.
    Join Date
    May 2008
    Age
    35
    Posts
    193
    Rep Power
    175
    Level
    11
    Lv. Percent
    66.14%

    Spread some of it out, seems like alot. Or put a bannana and oatmeal in the shake, drink that first, and try all the supps. Or you could try them seperately and see if your having a reaction to one of them. Creatine Mono always bothers me.
  

  
 

Similar Forum Threads

  1. taking a week off all supplements
    By mkretz in forum Supplements
    Replies: 5
    Last Post: 10-20-2010, 03:27 PM
  2. What supplements should i be taking?
    By TL01 in forum Weight Loss
    Replies: 15
    Last Post: 02-24-2010, 10:21 AM
  3. What Supplements should I be taking?
    By wcn8tive in forum Supplements
    Replies: 1
    Last Post: 04-13-2009, 11:16 AM
  4. Taking supplements before bed?
    By chainsaw in forum Supplements
    Replies: 1
    Last Post: 07-07-2005, 12:40 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in